MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1007
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient code (description) (f10): abscess.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that over 4 months after the dental implant was placed in the mouth, the implant did not osseointegrate in type iii bone.Clinician reports the patient's infection, abscess, insufficient bone quality/quality and good hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.
 
Additional Manufacturer Narrative
Additional patient code (description): abscess.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent.Jjgc the investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
The clinician reported that over 4 months after the dental implant was placed in the mouth, the implant did not osseointegrate in type iii bone.Clinician reports the patient's infection, abscess, insufficient bone quality/quality and good hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported post- operative complications.Rp.017755.

Brand Name
CM DRIVE IMPLANT 4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8372104
Report Number3008261720-2019-00784
Device Sequence Number1097917
Product Code DZE
UDI-Device Identifier07899878023470
UDI-Public07899878023470
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
Report Date (Section F) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Catalogue Number109.1007
Device Lot Number94873I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/11/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer02/08/2019
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;